# SDR SIMA200900908

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 19,812 hours, 17,443 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Damaged
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4758, CREW REPORTED SPOILER FAIL MESSAGE IN FLIGHT AND THEN HAD DAU 1 WARNING MISCOMP MESSAGE ON EICAS / DECLARED EMERGENCY AND DIVERTED TO.  ACFT REMOVED FROM SERVICE.  FOUND BROKEN PIN ON LT OTBD SPOILER PROXIMITY SENSOR.  REMOVED AND REPLACED SENSOR IAW AMM 27-63-04 AND PERFORMED OPS CHECK IAW AMM 27-63-01. OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
